Geometric Models-Regular-Faced Convex Polyhedra -- References


Martin Berman, "Regular-faced Convex Polyhedra," Journal of the Franklin Institute, 1971, vol. 291, pp.329-352.  Includes illustrations of models and of nets for making them.

Norman W. Johnson, "Convex Polyhedra with Regular Faces," Canadian Journal of Mathematics, 1966, vol. 18, pp. 169-200.
Viktor A. Zalgaller, “Convex Polyhedra with Regular Faces,” Seminars in Mathematics, V.A. Steklov Math. Inst., Leningrad, vol. 2, English translation: Consultants Bureau, New York, 1969.

Online discussion of Johnson solids on Wikipedia and on Wolfram MathWorld.